# SDR DXTA2023110299570

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N843QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000092
- Aircraft time: 511 hours, 310 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 32500709
- Part serial: NSN
- Condition: Broken
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRANCE STAIR: TOP STEP BROKEN. //SIGNOFF// CONFIRMED THE HINGE FOR THE HINGE DOOR HAS ALL BROKEN AND WLLL REQUIRE REPLACEMENT NO DAMAGE TO THE STEP OR THE HARDWARE HAS OCCURRED WE WILL NEED TO ORDER THREE HINGES. REMOVED DOOR STEP AND REPLACED BROKEN HINGES. OPS CHECKED HINGES WITH NO DISCREPANCIES NOTED AT THIS TIME. REINSTALLED STEPS AND OPS CHECKED LIGHTS WITH NO DISCREPANCIES NOTED AT THIS TIME. ALL WORK PERFORMED IN REF TO CE700 IMM 25-20-09.
